# SDR AALA20141205004

- Difficulty date: December 5, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 46,656 hours, 18,624 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RT HORIZONTAL STABILIZER LOWER SKIN 18 INCHES AFT OF FRONT SPAR AT STABILIZER STATION 120.3.  REPAIRED SKIN IAW SRM 55-10-01-2R-11.
